# SDR UHLA2013112500626

- Difficulty date: November 25, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N201JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 11,429 hours, 8,785 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Sill
- Part number: 17092908001
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FLOOR SILL AT FR85.  R & R SILL.
